# SDR QXEA2017072100487

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 18,755 hours, 20,011 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Transducer
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT ABOUT FL 240, THE NR 3 HYD QTY INDICATION WENT FOM 75% TO ZERO  PERCENT FOR  ABOUT 5 MINUTES AND RETURNED  TO 75%. LANDING UNEVENTFUL.  AT GATE IN INDICATES 75% NO CAUTION OR WARNING LIGHTS EMERGENCY CHECKLIST INDICATED NO CREW ACTION. AIRCRAFT REMOVED FROM SERVICE. INSP #3 HYD SYS IAW AMM 29-12-00-210-802 FOUND RESEVIOR QTY TRANSDUCER CONNECTOR LOOSE AND DIRTY.  CLEANED AND SECURED THE CONNECTOR.   PERFORMED AN OPS CHECK IAW AMM 29-12-01-710-801.  OPS CHECKED GOOD. COULD NOT DUPLICATE FAULT. RETURNED TO SERVICE.
